| Catalog Number |
445329 |
| Medical Device Problem Code |
Device Markings/Labelling Problem (2911)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/16/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Unknown lot number d.4.Medical device expiration.Date: unknown.H.4.Device manufacture date: unknown.H.3.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
Event or Problem Description
It was reported when using the bd onclarity¿ hpv surepath¿ diluent tubes, the tubes were found to have an incorrect label marking in eighteen (18) boxes.There was no report of patient impact.
Event or Problem Description
Additional Manufacturer Narrative
Investigation summary: bd integrated diagnostic systems initiated an investigation into the barcode labels on the hpv lbc diluent us surepath tubes (catalog # 445329, batch # unknown).Bd was unable to determine the specific lot number associated with this complaint; therefore, a review of the device history record could not be conducted.This complaint is unable to be confirmed.If additional information is made available, this complaint will be reopened to assess the level of investigation needed.Complaints received for this device and reported condition will continue to be tracked and trended.Our business team regularly reviews the collected data for identification of emerging trends.